# SDR UALA2011022800973

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,672 hours, 20,932 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2 Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD DRIP 7 DROPS PER MINUTE FROM LT PYLON STRUT DRAIN NR 2.  OPENED PYLON CAP AND CHECKED FOR LEAKS ALONG LT STRUT DRAIN.  NONE NOTED, AREA DRY.  FOLLOWED NR 2 STRUT DRAIN TOP TO BOTTOM.  NO LEAKS NOTED.  EXERCISED LT RVSR.  NO LEAKS NOTED.  RAN ENGINE FOR 10 MINUTES USING LT EDP TO EXERCISE HYD USERS.  NO LEAKS NOTED.  CLOSED UP PYLON.  RETURNED ACFT TO NORMAL.  RECHECKED WITHIN 25 HRS PER MM.  OK, NO LEAKS FOUND WITH PUMPS RUNNING, AREA DRY.
